MathSciNet Relay Station
MathSciNet bibliographic data
MR1470445 93C20 (35Q30 76D05 93B05)
Coron, Jean-Michel; Fursikov, Andrei V. Global exact controllability of the $2$D Navier-Stokes equations on a manifold without boundary. Russian J. Math. Phys. 4 (1996), no. 4, 429–448.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement